# SDR SWAA2023042719575

- Difficulty date: March 21, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 63,055 hours, 32,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS907 TO BS927 AND BETWEEN STR25R TO STR27R AFT CARGO COMPARTMENT 2023-200231<[01] REPLACED ANGLE SUPPORT LOCATED BS907 TO BS927 AND BETWEEN STR25R TO STR27R AFT CARGO COMPARTMENT. IAW B737-700 SRM: 51-10-02 Ï¿½TEM 9 AND DWG:147A7221 SHEET 17 REV. D. SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED ANGLE SUPPORT LOCATED BS907 TO BS927 AND BETWEEN STR25R TO STR27R AFT CARGO COMPARTMENT. IAW B737-700 SRM: 51-10-02 Ï¿½TEM 9 AND DWG:147A7221 SHEET 17 REV. D. SEE INDIVIDUAL SIGN-OFF BELOW . RII
